# SDR SWAA2015100544530

- Difficulty date: October 1, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 70,232 hours, 58,103 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431280
- Part serial: 1428
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FORE FLAP UPPER SURFACE DELAMINATED.  R & R FORE FLAP IAW MM.
